# SDR 0033

- Difficulty date: June 22, 2004
- Submitted: June 24, 2004
- Operation: Air carrier
- Aircraft: N222BE
- Make and model: Lear 35A
- Aircraft serial: 35A0489
- Aircraft time: 9,442 hours, 7,268 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Pressure Switch
- Part number: E45C49
- Part serial: 1655
- Condition: Defective
- Location: Press Controller
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A 2400 HOUR INSPECTION, THE ABSOLUTE PRESSURE WARNING SWITCH FOR THE PRESS CONTROLLER WAS FOUND TO BE DEFECTIVE.  A REPLACEMENT UNIT WAS PURCHASED FROM THE AIRFRAME MANUFACTURER AND WAS ALSO FOUND TO BE OUT OF TOLERANCE.  A TOTAL OF 9 UNITS WERE PURCHASED AND ALL WERE FOUND TO BE OUT OF TOLERANCE.  THE AIRFRAME MANUFACTURER WAS CONTACTED TO ASSIST IN RESOLUTION OF THIS ISSUE.  SENT SEVERAL UNITS TO THEIR LAB AND WERE ABLE TO SHIP US A TOTAL OF TWO UNITS WITHIN ALLOWED LIMITS.  THESE UNITS ARE TO CLOSE THE SWITCH DURING CLIMB AT 8,750 FT + OR - 250 FT.  THE SWITCH IS TO REOPEN PRIOR TO 7,200 FEET DURING THE DESCENT. SUSPECT THERE ARE SEVERAL UNITS REPLACED AFTER JANUARY 1, 2001.
